Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 15, 2015, 4:38 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2015, 4:38 PM MDT (22:38 UTC)
- Expired
- May 15, 2015, 5:45 PM MDT
- In force
- 67 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 147 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:01 PM MDT | HAIL 2 | 1 Ssw Brownson, NE | QUARTER TO HEN EGG SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:58 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
587
WUUS55 KCYS 152238
SVRCYS
NEC033-123-152345-
/O.NEW.KCYS.SV.W.0009.150515T2238Z-150515T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTH CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 545 PM MDT
* AT 438 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROWNSON...
OR NEAR SIDNEY...MOVING NORTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BROWNSON AROUND 445 PM MDT.
GURLEY AROUND 510 PM MDT.
DALTON AROUND 520 PM MDT.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 46 AND
57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.
LAT...LON 4106 10302 4107 10320 4152 10320 4152 10282
TIME...MOT...LOC 2238Z 187DEG 26KT 4112 10310
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
560
WWUS55 KCYS 152253
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT FRI MAY 15 2015
NEC033-123-152345-
/O.CON.KCYS.SV.W.0009.000000T0000Z-150515T2345Z/
CHEYENNE NE-MORRILL NE-
453 PM MDT FRI MAY 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTH CENTRAL CHEYENNE AND SOUTH CENTRAL MORRILL COUNTIES...
AT 453 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GURLEY...OR 11
MILES NORTH OF SIDNEY...MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
DALTON AROUND 505 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.
LAT...LON 4121 10295 4125 10320 4152 10320 4152 10282
TIME...MOT...LOC 2253Z 190DEG 35KT 4129 10306
HAIL...1.00IN
WIND...60MPH
$$
RUBIN631
WWUS55 KCYS 152338
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT FRI MAY 15 2015
NEC033-123-152347-
/O.EXP.KCYS.SV.W.0009.000000T0000Z-150515T2345Z/
CHEYENNE NE-MORRILL NE-
538 PM MDT FRI MAY 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHEYENNE AND
SOUTH CENTRAL MORRILL COUNTIES WILL EXPIRE AT 545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN MORRILL
COUNTY UNTIL 630 PM MDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.
LAT...LON 4121 10295 4125 10320 4152 10320 4152 10282
TIME...MOT...LOC 2335Z 187DEG 26KT 4129 10306
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:13 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 15, 3:13 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 313 PM MDT FRI MAY 15 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 311 PM MDT FRI MAY 15 2015 DISCUSSION WILL BE RATHER ABBREVIATED DUE TO SEVERE STORMS NOW AFFECTING PARTS OF THE AREA. UPPER LOW OVER THE SW CONUS WILL MOVE SLOWLY NORTHEAST OVER THE NEXT COUPLE DAYS WITH SHORTWAVES PASSING OVER THE CWA AT TIMES. STORMS FIRING UP OVER THE CWA NOW WITH STRONGEST STORMS OVER THE PANHANDLE INTO FAR SE WY WHERE INSTABILITY IS GREATEST WITH CAPES 1500-2500 J/KG. EXPECT THIS ACTIVITY TO CONTINUE INTO THIS EVENING AS A SFC TROF MOVES EAST...WITH THE STRONGEST ACTIVITY EXPECTED TO EXIT TO THE NORTHEAST BY MID EVENING AS THE SFC TROF MOVES FARTHER EAST. RESIDUAL SHOWERS EXPECTED INTO THE LATE EVENING THEN ENDING AS ONE WAVE LIFTS TO THE NORTHEAST OF THE AREA. MAINLY DRY SAT MORNING THEN APPROACH OF NEXT SHORTWAVE SHOULD INITIATE ANOTHER ROUND OF SHOWERS AND A FEW STORMS MAINLY OVER THE SE HALF OF THE CWA. INSTABILITIES RATHER WEAK SO ANY STORMS SHOULD BE WEAK AS WELL. ACTIVITY SHOULD END SAT EVENING THEN RETURN ONCE AGAIN SUNDAY AFTERNOON. COOL FRONT WILL DROP SE ACROSS THE CWA SUNDAY AFTERNOON AND EVENING. TEMPS REMAINING ON THE MILD SIDE THROUGH THE WEEKEND. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 311 PM MDT FRI MAY 15 2015 RATHER COOL AND UNSETTLED EXTENDED PERIOD CONTINUES TO BE SHOWN BY THE MODELS. MONDAY WILL LIKELY BE THE DRIEST DAY ACROSS THE REGION WITH THE RIDGING ALOFT AND VERY LIMITED INSTABILITY (MAINLY OUT WEST). THE BEST CHANCE OF SHOWERS WILL BE ALONG AND WEST OF THE LARAMIE RANGE. SOUTHEASTERLY SFC WINDS WILL PUSH HIGHER DEWPOINTS TOWARD THE LARAMIE RANGE BY TUESDAY MORNING. AN UPPER LEVEL SYSTEM OVER CALIFORNIA ON MON WITH MOVE QUICKLY NORTHEASTWARD ON TUESDAY. UPPER LEVEL DIVERGENCE AND DEEP LAYER ASCENT WILL INCREASE BY TUESDAY AFTN AND EVENING AND INTERACT WITH GOOD MOISTURE (PW VALUES ARE ABOVE 0.75 INCHES) TO PRODUCE WIDESPREAD RAIN AND MAYBE AN ISOLATED TSTM. LOOKING MORE LIKE A STRATIFORM EVENT...AND STRONG STORMS WOULD NOT BE A CONCERN WITH THE GFS SHOWING REALLY NO CAPE ACROSS THE PLAINS. WEAK SHORTWAVE WILL BE IN THE VICINITY OF SOUTHWEST SOUTH DAKOTA ON WED WITH SCATTERED SHOWERS PERSISTING. THERE IS SOME INDICATION THAT IT WILL DRY OUT BY THURS...HOWEVER CAN NOT RULE OUT ISOLATED CONVECTION WITH LLVL UPSLOPE TO THE EAST OF THE LARAMIE RANGE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 311 PM MDT FRI MAY 15 2015 THE MAIN AVIATION CONCERN WILL BE THE CONTINUED THREAT OF ISOLATED SEVERE CONVECTION AND THE ACCOMPANYING BRIEF MVFR/IFR CIGS AND VISIBILITIES. THIS ACTIVITY WILL LINGER INTO THIS EVENING BEFORING WEAKENING AND EVENTUALLY DISSIPATING OVERNIGHT AND INTO SATURDAY MORNING. ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AFTERNOON...ESPECIALLY AT TERMINALS EAST OF THE LARAMIE RANGE. && .FIRE WEATHER... ISSUED AT 311 PM MDT FRI MAY 15 2015 CONCERNS TO REMAIN QUITE LOW INTO EARLY NEXT WEEK WITH CONDITIONS AND FUELS EXPECTED TO REMAIN NON-CRITICAL. NEARLY DAILY CHANCES FOR SHOWERS AND A FEW THUNDERSTORMS SEEN INTO EARLY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...CAH AVIATION...CAH FIRE WEATHER...RE
Hazardous weather outlook, May 15, 1:20 PM MDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 120 PM MDT FRI MAY 15 2015 NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 161930- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 120 PM MDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP TO THE EAST OF THE LARAMIE RANGE BY MIDDAY AND CONTINUE INTO THE EARLY EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR LARAMIE AND GOSHEN COUNTIES AS WELL AS ALL OF THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ON MOST DAYS. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THE EARLY EVENING. WYZ103>105-109>116-161930- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 120 PM MDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY MIDDAY AND CONTINUE THROUGH THE AFTERNOON. SEVERE STORMS ARE NOT EXPECTED TO THE WEST OF THE LARAMIE RANGE...HOWEVER SOME OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ON MOST DAYS. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, May 15, 4:02 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
402 PM MDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL FORT LARAMIE 42.21N 104.52W
05/15/2015 M0.25 INCH GOSHEN WY CO-OP OBSERVER
AND HEAVY RAIN.
&&
DDEALSpecial weather statement, May 15, 4:04 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 404 PM MDT FRI MAY 15 2015 WYZ107-108-118-152230- EAST PLATTE COUNTY WY-CENTRAL LARAMIE COUNTY WY-GOSHEN COUNTY WY- 404 PM MDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE...SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES UNTIL 430 PM MDT... AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CHUGWATER...OR 30 MILES SOUTHEAST OF WHEATLAND... MOVING NORTHEAST AT 25 MPH. DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN LARAMIE... SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4159 10464 4164 10475 4188 10467 4175 10436 TIME...MOT...LOC 2204Z 212DEG 22KT 4167 10466 JAMSKI
Special weather statement, May 15, 4:14 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 414 PM MDT FRI MAY 15 2015 NEZ020-021-054-055-152245- CHEYENNE NE-MORRILL NE-KIMBALL NE-BANNER NE- 414 PM MDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL... NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL COUNTIES UNTIL 445 PM MDT... AT 414 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR POTTER...OR 13 MILES EAST OF KIMBALL...MOVING NORTH AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... DIX AROUND 420 PM MDT. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 28 AND 41. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4108 10328 4108 10352 4145 10357 4145 10325 TIME...MOT...LOC 2214Z 178DEG 38KT 4117 10341 JAMSKI
Local storm report, May 15, 4:26 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO TORRINGTON 42.07N 104.18W
05/15/2015 GOSHEN WY EMERGENCY MNGR
POWER LINES DOWN. DAMAGE TO ROOFS AND OUTBUILDINGS.
&&
MJAMSKILocal storm report, May 15, 4:31 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FLOOD BRIDGEPORT 41.67N 103.10W
05/15/2015 MORRILL NE BROADCAST MEDIA
STREET FLOODING WITH WATER OVER CURBS. HIGHWAY 385
BLOCKED BY HIGH WATER WITH TRAFFIC DETOURED.
&&
MJAMSKILocal storm report, May 15, 4:35 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL BRIDGEPORT 41.67N 103.10W
05/15/2015 M1.25 INCH MORRILL NE TRAINED SPOTTER
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 1:11 AM MDT | Special Weather Statement | CYS | Cheyenne | 49 min |
| May 15, 2:40 AM MDT | Special Weather Statement | CYS | Morrill | 50 min |
| May 15, 1:45 PM MDT | Special Weather Statement | CYS | Cheyenne | 45 min |
| May 15, 1:50 PM MDT | Special Weather Statement | CYS | Cheyenne | 40 min |
| May 15, 2:14 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 61 min |
| May 15, 2:33 PM MDT | Tornado Warning | CYS | Cheyenne, Morrill | 42 min |
| May 15, 2:36 PM MDT | Special Weather Statement | CYS | Box Butte | 39 min |
| May 15, 2:44 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 46 min |
| May 15, 2:47 PM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| May 15, 2:54 PM MDT | Special Weather Statement | CYS | Box Butte | 51 min |
| May 15, 3:02 PM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| May 15, 3:11 PM MDT | Special Weather Statement | CYS | Morrill | 49 min |
| May 15, 3:25 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 65 min |
| May 15, 3:29 PM MDT | Special Weather Statement | CYS | Sioux | 46 min |
| May 15, 4:00 PM MDT | Tornado Warning | CYS | Sioux | 45 min |
| May 15, 4:14 PM MDT | Special Weather Statement | CYS | Kimball | 31 min |
| May 15, 4:52 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| May 15, 4:56 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 40 min |
| May 15, 5:11 PM MDT | Special Weather Statement | CYS | Dawes | 49 min |
| May 15, 5:17 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 32 min |
| May 15, 5:33 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 57 min |
| May 15, 5:45 PM MDT | Special Weather Statement | CYS | Sioux | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.